advertisement
Question
Posted by: louise | 2008/09/22

periods after abortion

i had a surgical abortion done on the 18 of this month, i did not bleed that much that day, and i was spottig for 3days, now i started my period, i have crapms and the blood on the pad is not that much but i have clots coming out but not that much, my question is should i be having periods few days after the procedure, cause i thought i will have my normal periods after 4 or 8 weeks after.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Louise
This could be a breakthrough bleed - if you have pain/fever or the bleeding volume increases please see your doctor. Excessive hemorrhage during or after abortion may signify serious side effects.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement